Home / Products / Formulations / Svizera Healthcare /Manav Care / Duoflam Plus Tab
 

DUOFLAM PLUS Tab:

 
         
       
       
           
           
       
         
         
       
        Composition
         
        Each tablet of DUOFLAM PLUS contains:
        Diclofenac Sodium (in DUOFLAM PLUS)…50 mg
Paracetamol … 500 mg
Caffeine (anhydrous) … 25 mg
         
         
        Therapeutic Indications & Usage
         
        DUOFLAM PLUS is indicated for mild to moderate pain associated with inflammation.
         
         
        Contraindications
         
        DUOFLAM PLUS is not advocated for those allergic to its ingredients, history of hypersensitivity to aspirin or other NSAIDs, aspirin-induced nasal polyps or bronchospasm, active peptic ulceration and in severe renal dysfunction. In view of its caffeine content, DUOFLAM PLUS is contraindicated during Pregnancy.
         
         
        Precautions & Warnings
         
        DUOFLAM PLUS is to be advocated with caution in liver & kidney damage, elderly, patients requiring surgery, anemia, bronchial asthma, stomatitis, compromised cardiac function, heart failure, pre-existing edema, systemic lupus erythematosus.
         
        Safe use of DUOFLAM PLUS in pregnancy and lactation has not been established. DUOFLAM PLUS should not be preferably coadministered with other NSAIDs, corticosteroids, hypoglycemics, digoxin, lithium, methotrexate, cyclosporine, coagulants & anticoagulants, bone marrow suppressants as well as probenecid.
         
        Abrupt stoppage of caffeine-containing products (such as DUOFLAM PLUS) is not advisable since it could cause withdrawal symptoms such as headache, anxiety, or muscle tension within 12 to 18 hours.
         
         
        Adverse Reactions
         
        The adverse reactions due to Diclofenac Sodium (in DUOFLAM PLUS)(in DUOFLAM PLUS) include cardiovascular manifestations (tachycardia, flushing & increase in blood pressure), GI complaints (particularly epigastric discomfort, ulceration & perforation), skin changes, hypersensitivity reactions, renal affections, aphthous stomatitis, gingival ulcerations, vision abnormalities, change in hearing, epistaxis, pancreatitis, hepatitis and hematological disturbances.
         
        Side effects of paracetamol (in DUOFLAM PLUS) are rare, and usually mild. Skin rashes and other hypersensitivity reactions could occur, and, on rare occasions, paracetamol could cause hematological changes.
         
        Caffeine (in DUOFLAM PLUS) could cause digestive side effects, restlessness, nervousness, tremor, headache, lightheadedness, dry skin, rash, and kidney dysfunction. Larger doses can lead aggravate ulcers, cause frequent urination, flushing, twitch, irritability, clotting abnormalities leading to hemorrhage and acidosis.
         
         
        Drug Interaction
         
        Corticosteroids along with Diclofenac Sodium (in DUOFLAM PLUS)can enhance GI damage. Anticoagulants, heparin or thrombolytic agents are dangerous during DUOFLAM PLUS intake in view of Diclofenac Sodium's potential to cause GI ulceration / bleeding. Diclofenac Sodium (in DUOFLAM PLUS)(in DUOFLAM PLUS) can increase the hypoglycemic action of oral antidiabetics and insulin. When given along with antihypertensives or agents with potential to suppress bone marrow (like some cephalosporins), Diclofenac Sodium (in DUOFLAM PLUS)can increase risk of edema and hematopoietic disturbances respectively. Diclofenac Sodium (in DUOFLAM PLUS)(in DUOFLAM PLUS) can increase plasma concentrations of digoxin, cyclosporine, lithium and methotrexate.
         
        Absorption of paracetamol from DUOFLAM PLUS is increased by concomitant metoclopramide, and such other agents. Probenecid can decrease it clearance and thereby increase paracetamol's plasma half-life when given along with DUOFLAM PLUS.
         
         
        Recommended Dosage & Administration
         
        Adults:
        1 DUOFLAM PLUS Tab bid/tid, or as prescribed.
         
         
        Presentations
         
        DUOFLAM PLUS Tablets: Blister strips of 10s.
         
       
         
       
       
         
       
 

 

"Maneesh" Pharmaceuticals   |  Manufacturing Excellence  |   International Presence  |  Products
"Maneesh" for Doctors  |  Our Team  |  For the Patients  
Contact Us  |  Feedback  |  Site Map  | Search Maneesh